... drug caused large weight gain until doing research. I was taking 150mgs for mood swings. Have weaned down gradually and took my last one last night. Is it hard to get the weight off? Also, I have leg swelling which I did not know was a side effect either. Will that go away after stopping it. I wish I had never taken this drug. I was always so tired and could spend hours in bed and had no idea why. Any help would be greatly appreciated. PH
Hi, Tweetie. I'm sorry to hear about your struggle with Seroquel. Depakote had the same side effects for me. Sadly, I am still dealing with the excess weight. I think i'm going to have to give in and start Weight Watchers again. At least it's finally fall and we can take walks outside without dying of heatstroke. :)
The problem with psych meds for me is that they all appear to have side effects and none of them seem to touch my depression. Some make it worse. I just got off cymbalta a couple of weeks ago and I realized that some of my depression has lifted.
But the weight thing is hard! I need to lose about 70 pounds. If you ever want to chat about how much dieting and exercise sucks, give me a shout.
Tweetie; As far as the weight everyone is different on how fast you can get it back off due to our metabolism, But the water in your system should go away on its own, Say if you are having problems with either one of these issues you should check with your primary Physician. Chuck1957 Best of luck to you.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Apr 2015 • 4 answers
I want off my seroquel 200mg. ive taken it for almost 2 years. I am recently seeing a new physician?
Posted 12 Nov 2015 • 4 answers
I was on seroquel for 3 years, I gained 60 pds. So I took myself off it. ,told my Dr then she put m?
Posted 24 Dec 2015 • 2 answers
Will getting off of this Sprintec (birth control pill) help me lose the weight I gained while on it?
Posted 23 Mar 2016 • 1 answer
Posted 3 Oct 2016 • 0 answers